# SDR YENA2022010300001

- Difficulty date: December 25, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 54,006 hours, 19,374 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 533, BDL-TPA. A/C REQUIRES UNUSUAL AMOUNT OF FORWARD SIDESTICK PRESSURE DURING CLIMB & CRUISE UP TO FL280. RELEASING SIDESTICK PRESSURE CAUSES A/C TO TRIM UP. NOTED ON BOTH L & R SIDESTICKS; PERFORMED AMM TASKS 27-96-00-710-007-A AILERON DAMPING CHECK & TASK 27-96-00-710-008-A ELEVATOR DAMPING CHECK. TEST OK ON BOTH TASKS. A/C OK FOR CONTINUED SERVICE.
